# SDR RAIA961007

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- Engine: Garrtt TPE33112UA
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Gasket
- Part number: 8961151
- Condition: Leaks
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FAT - FLT 4734 - LEFT ENGINE BYPASSED AT 60 PERCENT TORQUE, EGT SPIKED SEVERAL TIMES DURING REDUCTION.  MAINTENANCE REPLACED THE LEFT ENGINE ANTI-ICE VALVE BLEED AIR GASKETS.  (M)
